# SDR M3XA2015031111

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N913UF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1063
- Aircraft time: 966 hours
- Engine: Pwa PW206B2
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT INTERIOR CABIN ROOF PANEL, TRIM, DISLODGED.  ACFT MADE A SAFE LANDING, SECURED THE PANEL, NO OTHER ISSUES REPORTED.
